# SDR IPXA10562828

- Difficulty date: September 3, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66191
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, C-2 DOOR EXTERNAL SKIN HAS A DENT LOCATED 17" FROM L/E AND 7" BELOW DOOR HANDLE CUT OUT.  REPAIRED IAW SRM 757-200PF 5230-01-2R-4.
